# SDR FDEA201111184977

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,940 hours, 15,757 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O YOKE IS APPROXIMATELY 5 LT (DOWN) WHEN IT SHOULD BE  FULLY NEUTRAL (LEVEL).  NO DIFFERENCE WHEN EITHER AUTOPILOT SELECTED.  ACFT IS TRIMMED.  PERFORMED OPS TEST OF AILERONS IAW AMM 27-10-00-5-0.  FOUND ALL NORMAL.  PERFORMED FCC 1 AND FCC 2 CONTROL WHEEL SYS TEST IAW AMM 22-00-06-5.  TEST PASSED. PERFORMED FCC-1 AND FCC-2 AILERON SYS TEST IAW AMM 27-13-00-5.  TEST PASSED. ACFT CAT STATUS DOWNGRADED.  ACFT OK TO CONTINUE SERVICE.
